# SDR DJFA2006345

- Difficulty date: November 20, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N746TA
- Make and model: Beech 400A
- Aircraft serial: RK146
- Aircraft time: 7,429 hours, 5,863 cycles
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN COCKPIT ON APPROACH.  PAX ON BOARD. GENERAL WALK AROUND INSPECTION BEFORE TAXI SHOWED NO OBVIOUS DAMAGE.  TAXIED A/C WHILE OPERATING SYSTEMS, NO BURN SMELL.  RAN A/C TO FULL POWER, OPERATED BLEED AIR AND ELECTRICAL SYSTEMS-COULD NOT DUPLICATE.
